# SDR AU961168

- Difficulty date: August 13, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Beech B200C
- Engine: Pwa PT6A42
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Compressor Blade
- Part number: 310652101
- Condition: Fod
- Location: Turb Eng Comp
- Component: Pwa, PT6A42
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) RH ENGINE COMPRESSOR FIRST STAGE BLADES DAMAGED BY FOD - AIRCRAFTHAD PREVIOUSLY OPERATED FROM GRAVEL STRIPS
